# SDR AU981213

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Conaer LA4250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE3YR1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 21610401
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SUBMITTER STATED INCORRECT STEEL WASHERS (CORRECT TYPE ALUMINIUM) USED UNDER THE LEFT WING ATTACHMENT NUTS CAUSED CORROSION OF THE WING SPAR.  AIRCRAFT IS AN AMPHIBIAN AND OPERATES IN A SALT LADEN ENVIRONMENT.  1,301.
